# SDR UALA2012121007153

- Difficulty date: December 8, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 90,364 hours, 14,429 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE RUN RT ENGINE ON HIGH STAGE AIR FLUX + - 5 PSI.  AFTER RUNNING ENGINE ON HI STAGE FOR APPROX 10 MIN (PACK ON) AND SHIFTING TO LOW STAGE, LOW STAGE AIR BLED TO ALMOST ZERO.  (SUSPECT TEMP THEROMOSTAT).  REPLACED RT ENGINE FAN AIR TEMP SENSOR PER MM 36-11-17.  NEED TO COMPLETE FROM STEP 3E(11) PG 406.
